BibTeX record journals/ijcm/JiaoL14

download as .bib file

@article{DBLP:journals/ijcm/JiaoL14,
  author    = {Hongwei Jiao and
               Sanyang Liu},
  title     = {A new linearization technique for minimax linear fractional programming},
  journal   = {Int. J. Comput. Math.},
  volume    = {91},
  number    = {8},
  pages     = {1730--1743},
  year      = {2014},
  url       = {https://doi.org/10.1080/00207160.2013.860449},
  doi       = {10.1080/00207160.2013.860449},
  timestamp = {Sun, 28 May 2017 13:17:49 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/JiaoL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics